# SDR SWAA2013051315926

- Difficulty date: May 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 36,054 hours, 20,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Part serial: K1087
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FAIRING CRACKED AT NR 14 HOLE.  REMOVED AND REPLACED FAIRING IAW MM.
